Monday  
10 am level 1 – 2    tina
5 pm  vinyasa flow / all levels   camila
6:30 pm  yoga & ayurveda for health and healing   sabine      
6:30 pm community class (60min) (by donation)   ann

Tuesday  

6:30-7:30am morning yoga flow  mariyln 
9 am vinyasa flow / all levels   andrea
9 am beginner slow flow    breeze
10:45 am alignment based/ level 1   susan  
4 pm yoga over 50 (85 min)   chris 
5:30 pm taoist yoga   shanti
6 pm empowerment meditation (60 min) sandra
NEW
7:30 pm capoeira (no class passes accepted)  michael  

Wednesday      
9 am core flow    sabine
9:30 am level 1-2 (1 hour) paola   
12:15 pm hump day nooner (45min) kira   
6 pm yoga & ayurveda for health and healing  sabine
6:30 core flow   camila


Thursday     
9 am vinyasa flow / all levels    tina
9 am beginner slow flow    breeze 
RETURNED
10:45 am alignment based/ level 1-2    weihsi 
4:30 pm empowerment meditation (60 min) sandra 
NEW
5:30 pm taoist yoga    shanti
5:30 pm kundalini / all levels   jai jot
7:30 pm capoeira (no class passes accepted)   michael  

Friday    
10 am level 1 – 2    tina

11:45 am mindful meditation (20 min) (by donation) tina
5:30 pm restorative yoga  marilyn
 
Saturday     
8 am vinyasa flow / all levels (75min)   camilla
8 am  yoga over 50 (85 min)    chris
9:15 am pre-natal  (75 min)     alison
9:30 am iyengar/ all levels     anna
10:45 am kundalini / all levels    sopurkh kaur  

Sunday    
8am ashtanga    victoria

9:30 am  vinyasa  flow  leeAnn   NEW TIME
10 am sivananda yoga   ilse / sangjay
1pm kids (6-10yrs) (60 mins) (cash only/ $10)    lore        

CLASS ETIQUETTE

Please arrive on time

Please bring clean feet, an open heart, and an empty stomach (not eating for 3 hours before class is recommended).

Please leave behind mobile phones, pagers, beeping watches, and perfumes, colognes, or scented lotions.

Social conversation during class is not encouraged - this is an opportunity to focus on yourself rather than others.

SPRING 2017

805-643-JONZ